# SDR SIMA201012602

- Difficulty date: May 5, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 20,096 hours, 18,397 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Defective
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3211 DURING THE CLIMB THE FLIGHT ATTENDANT REPORTED A BURNING SMELL AND SMOKE IN THE GALLEY AREA.  THE CREW DECLARED AN EMERGENCY AND ELECTED TO RETURN TO DFW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED FORWARD FLIGHT ATTENDANT FLASHLIGHT ASSEMBLY AND CAPTAIN FLASHLIGHT ASSEMBLY IAW EMB 145 AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
